Please use this identifier to cite or link to this item:
Type: Journal article
Title: Mnemonics in second language acquisition
Author: Zuckermann, G.
Citation: Word Ways: journal of recreational linguistics, 2011; 44(4):1-11
Publisher: A Ross Eckler, Ed & Pub
Issue Date: 2011
ISSN: 0043-7980
Statement of
Ghil'ad Zuckermann
Rights: Copyright status unknown
RMID: 0020117131
Published version:
Appears in Collections:Linguistics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.